About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 289168, 10 pages
http://dx.doi.org/10.1155/2012/289168
Research Article

Uniqueness of Traveling Waves for a Two-Dimensional Bistable Periodic Lattice Dynamical System

Department of Applied Mathematics, National Chung Hsing University, 250 Kuo Kuang Road, Taichung 402, Taiwan

Received 28 December 2011; Accepted 30 January 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Chin-Chin Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chin-Chin Wu, “Uniqueness of Traveling Waves for a Two-Dimensional Bistable Periodic Lattice Dynamical System,” Abstract and Applied Analysis, vol. 2012, Article ID 289168, 10 pages, 2012. doi:10.1155/2012/289168